# SDR AALA2020071319006

- Difficulty date: July 10, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 29,704 hours, 12,100 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60752
- Condition: Binding
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUNDED - L1 DOOR GUST LOCK VERY STIFF - HARD TO RELEASE.  REMOVED AND REPLACED L1 DOOR GUIDE ARM AND ROLLER PER AMM 52-11-21, OPERATIONAL CHECK NORMAL.
